Hail, Pueblo
- When
- June 14, 1:10 PM MST to 1:15 PM MST
- Where
- Pueblo County, 5.62 mi SW of Pinon
- Measured
- 0.88 in hail
- Reported by
- Trained Spotter
- Coordinates
- 38.370, -104.680
A strong storm produced nickel size hail in a part of Pueblo West.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS PUB wrote it up.
A strong storm produced nickel size hail in a part of Pueblo West.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before the first event at Jun 14, 10:45 AM MST, 2 hours 25 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PUEBLO CO 1145 AM MDT SUN JUN 14 2015 .UPDATE... ISSUED AT 1059 AM MDT SUN JUN 14 2015 UPDATED FORECAST TO ADJUST MORNING POPS AND BRING IN LATEST OBSERVATIONS. PER COORDINATION WITH CHAFFEE COUNTY EMERGENCY MANAGEMENT HAVE ISSUED A FLOOD WARNING FOR THE COTTONWOOD CREEK THROUGH BUENA VISTA AS IT IS NOW OUT OF ITS BANKS IN LOW LYING PLACES. THIS IS EXPECTED TO CONTINUE DUE TO SNOW MELT...AND COULD BE EXACERBATED FURTHER SHOULD AN ISOLATED STRONGER STORM IMPACT THIS BASIN LATER THIS AFTERNOON AND EVENING. && .SHORT TERM...(TODAY AND TONIGHT) ISSUED AT 346 AM MDT SUN JUN 14 2015 CURRENTLY...CLOUDS ASSOCIATED WITH AN UPPER DISTURBANCE MOVING NORTH OUT OF THE TEXAS PANHANDLE HAVE SPREAD ACROSS MUCH OF SOUTHEASTERN COLORADO...WHILE GENERALLY CLEAR CONDITIONS EXIST TO THE WEST. TEMPERATURES HAVE REMAINED MILD WITH LOWER TO MID 60S ACROSS THE PLAINS. AREAS OF FOG MAY DEVELOP EARLY THIS MORNING OVER PORTIONS OF THE SAN LUIS VALLEY...BUT HAVE YET TO DO SO. A FEW SHOWERS AND ISOLATED THUNDERSTORMS OVER SOUTHWEST KANSAS ARE SLOWLY MOVING WESTWARD AND MAY MOVE INTO BACA COUNTY THROUGH THE MORNING HOURS. TODAY AND TONIGHT...THE UPPER LEVEL PATTERN WILL FEATURE A BROAD LOW PRESSURE CENTER...STRETCHING FROM WESTERN KANSAS...BACK INTO NORTHERN NEW MEXICO. MOISTURE WILL REMAIN IN PLACE WITH DEWPOINTS IN THE 50S TO LOWER 60S ACROSS THE PLAINS...WHILE LOW LEVEL FLOW REMAINS WEAK NORTHEASTERLY UPSLOPE. MODELS IN GOOD AGREEMENT WITH THUNDERSTORMS DEVELOPING OVER THE MOUNTAIN AREAS BY LATE MORNING. GIVEN THE MOISTURE IN THE AREA...THEY WILL BE CAPABLE OF PRODUCING LOCALLY HEAVY RAINFALL ALONG WITH LIGHTNING AND PEA SIZE HAIL. OF CONCERN WILL BE THE POTENTIAL FOR FLASH FLOODING AND RIVER FLOODING. THE ADDITION OF RAINFALL TO ALREADY HIGH RUNNING RIVERS AND STREAMS COULD PUSH THEM OUTSIDE THEIR BANKS AND THIS WILL NEED TO BE MONITORED. OVER THE PLAINS...MOST HIGH-RES MODELS ARE DEVELOPING ISOLATED TO SCATTERED SHOWER AND THUNDERSTORM ACTIVITY THIS AFTERNOON AS ENERGY WARPS AROUND THE BROAD UPPER DISTURBANCE OVER WESTERN KANSAS. INSTABILITY WILL BE LIMITED AND SHEAR IS FORECAST TO BE PRETTY MINIMAL SO THREATS WILL LIKELY BE LIMITED TO LOCALLY HEAVY RAINFALL...LIGHTNING AND DIME SIZE HAIL. THE EXCEPTION MAY BE OVER BACA COUNTY WHERE SOME MODELS ARE INDICATING THE NORTH END OF A THUNDERSTORM COMPLEX OVER NORTHEASTERN NEW MEXICO MAY CLIP THE COUNTY. AT THIS TIME...GIVEN THE ATMOSPHERIC PARAMETERS...STORMS OVER BACA COUNTY SHOULD REMAIN BELOW SEVERE LIMITS...BUT A STRONG THUNDERSTORM WIND GUST MAY BE POSSIBLE. SHOWERS OVER THE MOUNTAINS WILL SLOWLY SHIFT EASTWARD INTO THE I-25 CORRIDOR LATE THIS AFTERNOON AND EVENING. THERE WILL BE A FLASH FLOOD THREAT ON THE WALDO CANYON BURN SCAR IF ONE OF THE STRONGER RAIN CORES MOVES OVERHEAD. EXPECT MOST ACTIVITY TO DISSIPATE THROUGH THE OVERNIGHT HOURS...WITH GENERALLY DRY CONDITIONS BY MONDAY MORNING. MOZLEY .LONG TERM...(MONDAY THROUGH SATURDAY) ISSUED AT 346 AM MDT SUN JUN 14 2015 ...A FEW MORE DAYS OF AFTERNOON AND EVENING THUNDERSTORMS... MONDAY WILL PROBABLY BE THE BUSIEST DAY OF THE WEEK...THE WAY IT LOOKS RIGHT NOW. A SHORTWAVE AND COLD FRONT ON THE PLAINS WILL COMBINE TO BRING AN UPSWING IN THUNDERSTORM AND RAIN CHANCES DURING THE AFTERNOON AND EVENING HOURS. MODELS...ESPECIALLY THE NAM12...ARE SHOWING A PRECIPITATION BULLSEYE DEVELOPING OVER THE PIKES PEAK REGION LATE IN THE DAY AND THEN WORKING SOUTHEAST ACROSS THE PLAINS DURING THE EVENING. THE MODELS ARE ALSO SHOWING POTENTIAL FOR HEAVY RAIN. SEVERE THREAT IS LOOKING PRETTY LOW AT THIS POINT DUE TO POOR SHEAR...BUT 0-6KM BULK VALUES DUE TO HIT 30 TO 35 KNOTS BRIEFLY DURING THE AFTERNOON AS THINGS ARE GETTING GOING...SO COULD BE A SEVERE STORM OR TWO WITH PRIMARY SEVERE THREATS OF 1 INCH DIAMETER HAIL AND WIND GUSTS TO 60 MPH. WHETHER OR NOT THE PRECIPITATION BULLSEYE DEVELOPS AND TRACKS AS THE MODELS SUGGEST REMAINS TO BE SEEN. BUT...THE BULLSEYE DOES SEEM TO BE A SIGNAL FOR A ROUND OF HEAVIER PRECIPITATION. ALSO...CONCEPTUALLY... THIS WOULD BE A GOOD PLACE FOR CONVECTIVE DEVELOPMENT...GIVEN THE INTERACTION BETWEEN A PASSING SHORTWAVE TO THE NORTH AND A WEAK FRONTAL BOUNDARY ALONG THE PALMER DIVIDE. TUESDAY WILL BRING ANOTHER ROUND OF AFTERNOON AND EVENING STORMS BUT GENERALLY LESS WIDESPREAD AND LESS INTENSE THAN ON MONDAY. STILL A FEW MORE STORMS ON WEDNESDAY...BUT LOOKING LESS NUMEROUS THAN ON TUESDAY. THEN...THURSDAY THROUGH SATURDAY...IT LOOKS PRETTY DRY ACROSS THE AREA AS A DRY WESTERLY FLOW PATTERN SETS UP OVER THE REGION. ANY THUNDERSTORM ACTIVITY DURING THIS PERIOD SHOULD BE PRETTY SPOTTY AND CONFINED MAINLY TO THE MOUNTAINS DURING THE AFTERNOON AND EVENING HOURS. THE MORE PREVALENT WEATHER DURING THIS PERIOD WILL BE SUNNY AND HOT CONDITIONS WITH TEMPERATURES RISING WELL INTO THE 90S ACROSS THE PLAINS. READINGS WILL LIKELY HIT THE HIGHEST LEVELS SO FAR THIS YEAR. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z MONDAY AFTERNOON) ISSUED AT 1059 AM MDT SUN JUN 14 2015 SCATTERED THUNDERSTORMS WILL DEVELOP OVER THE MOUNTAINS AND ACROSS THE PLAINS THIS AFTERNON...AND ARE MOST LIKELY TO AFFECT THE KALS AND KCOS TAF SITES BETWEEN 20Z AND 01-02Z. LOCALLY HEAVY RAIN WITH VFR TO HIGH END MVFR CIGS/VIS WILL BE POSSIBLE WITH THESE STORMS ALONG WITH ERRATIC GUSTY WINDS. THUNDERSTORMS SHOULD DIMINISH DURING THE EVENING. ANY SHALLOW GROUND FOG FORMATION WILL BE DEPENDENT ON WHERE RAIN FALLS THIS EVENING...WITH THE POSSIBILITY FOR IFR CONDITIONS IN PATCHY LOCATIONS. GIVEN UNCERTAINTIES...WILL NOT INCLUDE THIS POTENTIAL IN THE KALS TAF JUST YET. NORTHERLY DRAINAGE WINDS AT KCOS AND KPUB ARE EXPECTED TO BE SUFFICIENT TO PREVENT ANY FOG DEVELOPMENT LATER TONIGHT. -KT && .HYDROLOGY... ISSUED AT 346 AM MDT SUN JUN 14 2015 BASED ON COORDINATION FROM LOCAL EMERGENCY MANAGEMENT...WILL KEEP THE FLOOD WARNING GOING FOR THE SOUTH ARKANSAS RIVER IN CHAFFEE COUNTY DUE TO CONTINUED HIGH FLOWS WITH THE RIVER OUT OF ITS BANKS IN PLACES. FLASH FLOOD WATCH WILL CONTINUE THROUGH THIS EVENING FOR THE CONTINENTAL DIVIDE...SAN LUIS VALLEY EDGES...AND THE SANGRE DE CRISTO MOUNTAINS DUE TO A COMBINATION OF SNOW MELT...AND ANOTHER ROUND OF SLOW MOVING AFTERNOON THUNDERSTORMS CAPABLE OF PRODUCING LOCALLY HEAVY RAINFALL. OTHER CREEKS RUNNING HIGH ARE COTTONWOOD CREEK...AND CHALK CREEK. THUNDERSTORMS WILL REMAIN IN THE FORECAST THROUGH TUESDAY NIGHT. STORMS THROUGH THIS PERIOD WILL ALL BE CAPABLE OF PRODUCING LOCALLY HEAVY RAINFALL AND A CONTINUED FLASH FLOOD AND FLOOD THREAT. DRIER...WARMER WEATHER IS FORECAST TO MOVE INTO SOUTHERN COLORADO FOR THE END OF THE WORK WEEK WHICH WILL LEAD TO FURTHER SNOWMELT IN THE HIGHER ELEVATIONS. MOZLEY && .PUB WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH THIS EVENING FOR COZ058>075-078. && UPDATE...KT SHORT TERM...MOZLEY LONG TERM...LW AVIATION...KT HYDROLOGY...MOZLEY
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PUEBLO CO 1120 AM MDT SUN JUN 14 2015 COZ058>089-093>099-151730- WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT- CENTRAL CHAFFEE COUNTY BELOW 9000 FT- WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT- SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT- SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT- LA GARITA MOUNTAINS ABOVE 10000 FT- UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- SOUTHERN SAN LUIS VALLEY- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT- WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT- WET MOUNTAIN VALLEY BELOW 8500 FEET- WET MOUNTAINS BETWEEN 6300 AND 10000 FT- WET MOUNTAINS ABOVE 10000 FT- TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT- CANON CITY VICINITY/EASTERN FREMONT COUNTY- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- 1120 AM MDT SUN JUN 14 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO. .DAY ONE...THIS AFTERNOON AND TONIGHT SHOWERS AND THUNDERSTORMS ARE FORECAST TO DEVELOP OVER THE MOUNTAINS BY LATE MORNING AND SPREAD ACROSS THE REGION THROUGH THE AFTERNOON AND EVENING HOURS. LOCALLY HEAVY RAINFALL...LIGHTNING AND SMALL HAIL ARE POSSIBLE WITH THUNDERSTORMS. IN ADDITION...RIVERS AND STREAMS CONTINUE TO RUN HIGH FROM SNOW MELT...AND ANY LOCALLY HEAVY RAINFALL WILL ADD TO THE FLASH FLOOD AND RIVER FLOODING THREAT. OF PARTICULAR CONCERN ARE RIVERS AND STREAMS OVER THE MOUNTAIN AREAS AND THOSE DRAINING INTO THE SAN LUIS VALLEY EDGES. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY ON MONDAY...AN UPPER LEVEL DISTURBANCE WILL INTERACT WITH A COLD FRONT TO BRING THE GREATEST CHANCE OF THUNDERSTORMS FOR THE WEEK AHEAD. PRIMARY STORM THREATS WILL INCLUDE LIGHTING...HEAVY RAIN AND WIND GUSTS TO AROUND 40 MPH. HOWEVER...1 OR 2 STORMS COULD BE SEVERE PRODUCING 1 INCH DIAMETER HAIL AND WIND GUSTS TO 60 MPH. FLASH FLOODING WILL BE A CONCERN OVER BURN SCARS...URBAN AREAS...AND STREAMS SWOLLEN WITH SNOW MELT. TUESDAY AND WEDNESDAY...THE CHANCE FOR AFTERNOON AND EVENING THUNDERSTORMS WILL SLOWLY START TO DECREASE AS DRIER AIR BEGINS TO FILTER INTO THE REGION. PRIMARY STORM THREATS ON THESE DAYS WILL BE LIGHTNING...LOCALLY HEAVY RAIN AND WIND GUSTS TO AROUND 40 MPH. THURSDAY THROUGH SATURDAY...HOT AND DRY AIR WILL SPREAD INTO COLORADO...GREATLY LIMITING THE NUMBER OF THUNDERSTORMS. STORMS DURING THE PERIOD WILL BE VERY SPOTTY AND CONFINED MAINLY TO THE MOUNTAINS DURING THE LATE AFTERNOON AND EARLY EVENING HOURS. PRIMARY STORM THREATS WILL BE LIGHTNING AND WIND GUSTS TO AROUND 40 MPH. .SPOTTER INFORMATION STATEMENT... WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE POSSIBLE ACROSS THE REGION THIS AFTERNOON AND THIS EVENING. 31/44
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 1208 PM MDT SUN JUN 14 2015 COZ081-085-141900- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT CO- TELLER COUNTY/RAMPART RANGE ABOVE 7500FT/PIKE'S PEAK BETWEEN 7500 AND 11000 FT CO- 1208 PM MDT SUN JUN 14 2015 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN TELLER AND SOUTHWESTERN EL PASO COUNTIES UNTIL 100 PM MDT... AT 1207 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER SOUTHWESTERN COLORADO SPRINGS...MOVING SOUTH AT 15 MPH. DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... SOUTHWESTERN COLORADO SPRINGS...FOUNTAIN...STRATMOOR... SECURITY-WIDEFIELD...SECURITY AND FORT CARSON. LAT...LON 3882 10494 3881 10471 3861 10469 3862 10494 TIME...MOT...LOC 1807Z 003DEG 12KT 3874 10483 SR
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 1250 PM MDT SUN JUN 14 2015 COZ081-083-085-086-141915- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT CO-CANON CITY VICINITY/EASTERN FREMONT COUNTY CO- PUEBLO VICINITY/PUEBLO COUNTY BELOW 6300 FEET CO- TELLER COUNTY/RAMPART RANGE ABOVE 7500FT/PIKE'S PEAK BETWEEN 7500 AND 11000 FT CO- 1250 PM MDT SUN JUN 14 2015 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN PUEBLO... SOUTHEASTERN TELLER...SOUTHWESTERN EL PASO AND EAST CENTRAL FREMONT COUNTIES UNTIL 115 PM MDT... AT 1250 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 9 MILES WEST OF MIDWAY...OR 19 MILES SOUTHWEST OF COLORADO SPRINGS... MOVING SOUTHWEST AT 20 MPH. DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... FLORENCE...CANON CITY AND PENROSE. LAT...LON 3868 10495 3868 10474 3831 10493 3845 10530 TIME...MOT...LOC 1850Z 049DEG 27KT 3859 10499 SR
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 1253 PM MDT SUN JUN 14 2015 COZ085-086-141945- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT CO-PUEBLO VICINITY/PUEBLO COUNTY BELOW 6300 FEET CO- 1253 PM MDT SUN JUN 14 2015 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN PUEBLO AND SOUTH CENTRAL EL PASO COUNTIES UNTIL 145 PM MDT... AT 1253 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7 MILES SOUTH OF HANOVER...OR 20 MILES NORTHEAST OF PUEBLO...MOVING SOUTH AT 15 MPH. NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... PUEBLO DEPOT...HANOVER AND PUEBLO WEST. LAT...LON 3861 10446 3855 10421 3832 10429 3840 10466 TIME...MOT...LOC 1853Z 016DEG 14KT 3852 10440 SR
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
100 PM MDT SUN JUN 14 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1245 PM HEAVY RAIN 12 NNE PENROSE 38.59N 104.95W
06/14/2015 E0.37 INCH FREMONT CO TRAINED SPOTTER
RAINFALL 15 MINUTE DURATION. 50 MPH WIND GUST AND 0.25
TO 0.5 INCH HAIL.
&&
RMGSPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 140 PM MDT SUN JUN 14 2015 COZ086-142015- PUEBLO VICINITY/PUEBLO COUNTY BELOW 6300 FEET CO- 140 PM MDT SUN JUN 14 2015 ...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL PUEBLO COUNTY UNTIL 215 PM MDT... AT 140 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR PUEBLO DEPOT...OR 12 MILES NORTHEAST OF PUEBLO...MOVING SOUTH AT 20 MPH. NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... EASTERN PUEBLO...BLENDE...SALT CREEK...PUEBLO DEPOT AND AVONDALE. LAT...LON 3842 10446 3839 10433 3818 10439 3823 10461 TIME...MOT...LOC 1940Z 019DEG 19KT 3837 10441 SR
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 152 PM MDT SUN JUN 14 2015 COZ085-086-142015- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT CO-PUEBLO VICINITY/PUEBLO COUNTY BELOW 6300 FEET CO- 152 PM MDT SUN JUN 14 2015 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN PUEBLO AND SOUTH CENTRAL EL PASO COUNTIES UNTIL 215 PM MDT... AT 151 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7 MILES NORTHWEST OF PUEBLO WEST...OR 15 MILES NORTHWEST OF PUEBLO... MOVING SOUTHEAST AT 25 MPH. NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... PUEBLO...FOUNTAIN...PUEBLO RESERVOIR...PUEBLO WEST AND MIDWAY. LAT...LON 3853 10493 3864 10468 3825 10454 3822 10491 TIME...MOT...LOC 1951Z 330DEG 21KT 3843 10482 SR
The Pueblo radar (KPUX), 45 km away, was scanning. The volume nearest the first event began at 20:10 UTC.
1 hail. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Colorado in 2015Every state in 2015This day in weather historyWarnings in Colorado, June 2015
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 574657.